i told my dr i needed a appointment because the serquil 200mg is no longer working but what i want to know is i bought a bottle of natures measure relax & sleep it has 75mg of valerian ,chamomile 25mg and melatonin 200mcg im wondering if its safe to take with the serquil because im now only on 100 mg of the serquil iv been up for a month every night never being able to fall asleep before 3-5am its starting to make me feel wired i cant stand it and i cant wait 2-3 weeks till my dr gives me an appointment i need help now anyone got an idea to help or has someone has taken this and its worked ..please help
Hi, sorry to hear you are not sleeping, i know what it's like! Instead of taking the combination natural medication, i would instead just try taking Melatonin on it's own. There is a 'moderate' risk between Valerian and Seroquel, but no problem between Melatonin and Seroquel (I have added the link below for you to look at). For the Melatonin to work most effectively, you need to sleep in a completely dark room, no LED's even. Wear a sleep mask if possible. Is your doctor considering prescribing another sleeping aid?
And tell him you want something that was intended for sleep, not an anti psychotic. I don't know where this trend has come from, but anti psycotics like seroquel cause some bad side effects that don't go away when the drug is stopped. They give us that instead of a sleeping pill, because that may be addicting. I'd sooner be addicted to sleeping pills then twitch the rest of my life.
I would talk to the pharmacist, he/she could help you for sure until your appointment. I would of recommended Melatonin myself and then when you get to the doctor you could ask for Trazodone if you have trouble sleeping.
Don't worry when your body needs sleep it will fall asleep. I know how annoying and terrible you must feel right now. I have gone through it too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2013 • 4 answers
Posted 2 Feb 2015 • 1 answer
Posted 6 Mar 2015 • 2 answers
Posted 13 Jun 2015 • 3 answers
Posted 6 Jan 2018 • 0 answers